TAMOXIFEN AND LOWER BACK PAIN

Hello to all you lovely folk, I have just finished radiotherapy and have been on tamoxifen for 8 weeks now. I am having lower back pain,kinda like stifness not enough to need pain relief but was wondering has anyone else had this. My bc nurse said keep an eye on it as it may be the tamoxifen but not to worry about it. I also have multiple sclerosis and to be honest probably did have this kinda ache before the cancer journey began but everything now is OH WHAT IF. I know the nurse told me it would be ike this for a while but my I really just keep saying to myself STOP the total panic.!!! Sorry for rabble guys. Mary xxxx

Hi! I’ve noticed similar and I’ve been on tamoxifen for 5 months. I don’t know if it’s tamoxifen though as it eases when I do a bit of yoga and comes back when I fall into my old dissolute ways. Found yoga by Adrienne for absolute beginners on you tube pretty good - not all while leotards and blonde locks and pretzel poses on beaches- those girls are a bit daunting! Might be worth a try. It’s certainly feels good and lifts mood - if you can get over initial inertia! If anyone else has any tips or recommendations would love to hear.